# SDR DALA2017121808679

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 76,922 hours, 20,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PUSHBACK, WHEN THE L1 DOOR WAS CLOSED. THE GIRT BAR FELL IN TRACK AT BASE OF DOORS AND JAMMED. DISLODGE THE GIRT BAR.
